# SDR SWIA2017103143935

- Difficulty date: October 13, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 27,645 hours, 25,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL CORRODED. (C-CHECK) REMOVED AND REPLACED INTERCOSTAL IAW SRM.
